BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Eigenvalues of partially prescribed matrices

Participants in the publication
M. Dodig (Author)
Dep. Matemática
CEAFEL-Ciências - Centro de Análise Funcional, Estruturas Lineares e Aplicações-Ciências

Scope
International

Refereeing
Yes

Date of Publication
2008

Where published
ELECTRONIC JOURNAL OF LINEAR ALGEBRA

Publication Identifiers
ISSN - 1081-3810

Volume
17

Starting page
316
Last page
332


Export

APA
M. Dodig, (2008). Eigenvalues of partially prescribed matrices. ELECTRONIC JOURNAL OF LINEAR ALGEBRA, 17, 316-332. ISSN 1081-3810. eISSN .

IEEE
M. Dodig, "Eigenvalues of partially prescribed matrices" in ELECTRONIC JOURNAL OF LINEAR ALGEBRA, vol. 17, pp. 316-332, 2008.

BIBTEX
@article{14554, author = {M. Dodig}, title = {Eigenvalues of partially prescribed matrices}, journal = {ELECTRONIC JOURNAL OF LINEAR ALGEBRA}, year = 2008, pages = {316-332}, volume = 17 }